Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello I believe I can help you with your concern
It is true that Lexapro is one of the best SSRI antidepressants for treating and depression and this would explain his improvement in behavior, but I agree with your concern that he may be having an emotional affair or possibly a physical affair with this woman as the Lexapro would not account for a certain fascination with one person like this.
In fact there are more reports of Lexapro causing impotency or decreased libido then causing an attraction to one particular person.
It is possible that the medications are causing him to feel good and wanting to explore a relationship wish someone, albeit an emotional relationship, and this is why he is acting in this way
I confronted him abt this, he denies it. Things seem to be getting worse between us, we fight constantly on the phone and the distance between us isn't helping much. He said he's willing to go to counseling even though he feels we don't need it. I really don't know what to do. My gut feeling is something is going on between them. They took a business trip together. My husband had to fly a day early, but he picked her up from airport and they went to dinner. He said he wouldn't tell me these things if something was going on.
It is true that he would not usually tell you if something is going on between them, but for men they usually do not believe an emotional affair is cheating and this is why he may not understand the ramifications of his actions. But it is a positive sign that he is willing to go to counseling to talk about it.